# SDR SWAA2023031705016

- Difficulty date: February 19, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 727C TO BS 767 AT LEVEL S 25R AT LBL 21 AT AFT CARGO COMPARTMENT 2023-127669<[01] TOOL USED P/N: 45MG; S/N: 130066401; CAL DUE: 21-SEP-23.;[02] REPLACED SUPPORT ZEE AND FASTENERS BTW BS 727C TO BS 767 AT LEVEL S 25R AT LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9;51-40-02 AND DWG 146A7500 REV A.SEE INDIVIDUAL SIGN OFF BELOW;[03] JOB COMPLETED CERTIFIED RII
